MathSciNet Relay Station
MathSciNet bibliographic data
MR1265016 (95c:65037) 65D30
Mastroianni, G.; Monegato, G. Convergence of product integration rules over $(0,\infty)$ for functions with weak singularities at the origin. Math. Comp. 64 (1995), no. 209, 237–249.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement